Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 90, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 13, 2016, 5:05 PM CDT for Butler County, Kansas. It was in force for 55 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2016, 5:05 PM CDT (22:05 UTC)
- Expired
- May 13, 2016, 6:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Butler County, KS
The radar
The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:11 PM CDT | HAIL 1.25 | Towanda, KS | PUBLIC REPORT TO KSN OF HALF DOLLAR SIZED HAIL. |
| May 13, 5:12 PM CDT | HAIL 1 | Towanda, KS | |
| May 13, 5:30 PM CDT | TSTM WND DMG | 5 Ne Augusta, KS | AUGUSTA FIRE DEPARTMENT REPORTS SEVERAL POWER POLES BLOWN OVER AT SOUTHWEST 63RD AND HAVERHILL ROAD. TIME IS ESTIMATED FROM RADAR |
| May 13, 5:36 PM CDT | TSTM WND GST 70 | 7 S El Dorado, KS | TRAINED SPOTTER ESTIMATES 70 MPH WINDS WITH HALF DOLLAR SIZED HAIL. |
| May 13, 5:36 PM CDT | HAIL 1.25 | 7 S El Dorado, KS | TRAINED SPOTTER REPORTS HALF DOLLAR SIZED HAIL AND 70 MPH WINDS. |
| May 13, 5:38 PM CDT | TSTM WND DMG | 2 Nnw Leon, KS | LEON FIRE DEPARTMENT REPORTS A 12 INCH TREE LIMB BLOWN DOWN ON A HOUSE. SIDING DAMAGE IS ALSO REPORTED. TIME IS APPROXIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 1:25 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2012 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
572
WUUS53 KICT 132205
SVRICT
KSC015-132300-
/O.NEW.KICT.SV.W.0090.160513T2205Z-160513T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
505 PM CDT FRI MAY 13 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TOWANDA...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...AUGUSTA...TOWANDA...BENTON...WHITEWATER...LEON...
POTWIN...SANTA FE LAKE...EL DORADO AIRPORT...EL DORADO LAKE AND
AUGUSTA MUNICIPAL AIRPORT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 55 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3768 9715 3796 9715 3791 9672 3758 9681
TIME...MOT...LOC 2204Z 301DEG 32KT 3777 9699
HAIL...1.00IN
WIND...60MPH
$$
LAWSON2 follow-up statements
626
WWUS53 KICT 132224
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT FRI MAY 13 2016
KSC015-132300-
/O.CON.KICT.SV.W.0090.000000T0000Z-160513T2300Z/
BUTLER KS-
524 PM CDT FRI MAY 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN BUTLER COUNTY...
AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EL DORADO...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...AUGUSTA...TOWANDA...BENTON...WHITEWATER...LEON...
POTWIN...SANTA FE LAKE...EL DORADO AIRPORT...EL DORADO LAKE AND AUGUSTA
MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3768 9715 3796 9715 3791 9672 3758 9681
TIME...MOT...LOC 2224Z 296DEG 27KT 3775 9686
HAIL...1.25IN
WIND...60MPH
$$
LAWSON139
WWUS53 KICT 132251
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
551 PM CDT FRI MAY 13 2016
KSC015-132301-
/O.EXP.KICT.SV.W.0090.000000T0000Z-160513T2300Z/
BUTLER KS-
551 PM CDT FRI MAY 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER COUNTY
WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3768 9715 3796 9715 3791 9672 3758 9681
TIME...MOT...LOC 2249Z 301DEG 32KT 3775 9686
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:35 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 13, 2:35 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Wichita KS 235 PM CDT FRI MAY 13 2016 .SHORT TERM...(This evening through Monday night) Issued at 234 PM CDT Fri May 13 2016 Scattered strong to severe storms are expected to quickly exit southeast KS by around 03z or shortly thereafter as the front quickly exits the area. In it's wake...unseasonably cool air will overspread the region resulting in below normal temperatures that will linger through the upcoming week. Sat-Mon...lowered pops Sat night/early Sun as any moisture transport/isentropic upglide has diminished or has slowed down from earlier model progs. Showers and thunderstorms are expected to become more numerous later Sun into Monday as a slow moving mid/upper trough translates over the Rockies. The better instability is progged to remain south across the Southern Plains on Monday where the bulk of severe weather is expected. .LONG TERM...(Tuesday through Friday) Issued at 234 PM CDT Fri May 13 2016 Southwest mid/upper flow will prevail across the Central Plains as we remain downstream of the slow moving mid/upper trough over the Rockies. Unsettled weather conditions are anticipated with multiple rounds of deep moist convection expected through the period. Limited insolation will result in a continuation of below normal temperatures through the work week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1236 PM CDT Fri May 13 2016 Scattered strong to severe storms are expected along a strong Canadian cold front this afternoon as it moves into central Kansas. Storms will continue along the front as it moves into south central and southeast Kansas late this afternoon and evening...with most of the activity moving out of the area before midnight. VCTS was inserted in most terminals with amendments expected as chance for TSRA become more imminent. Except for brief MVFR and IFR in and near convection...VFR conditions are expected to prevail for much of the forecast valid time. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 45 61 47 58 / 30 10 10 30 Hutchinson 44 61 44 57 / 10 10 10 30 Newton 43 61 45 59 / 20 10 10 30 ElDorado 44 60 46 59 / 50 10 10 30 Winfield-KWLD 46 61 48 58 / 60 10 10 40 Russell 41 61 42 58 / 10 10 10 30 Great Bend 40 61 43 57 / 10 10 10 40 Salina 42 62 44 60 / 10 10 10 20 McPherson 43 61 43 58 / 10 10 10 30 Coffeyville 47 61 45 61 / 60 10 0 40 Chanute 45 61 45 61 / 60 10 0 30 Iola 45 61 44 60 / 60 10 0 20 Parsons-KPPF 46 61 45 61 / 60 10 0 30 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...KED
Hazardous weather outlook, May 13, 2:50 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 250 PM CDT FRI MAY 13 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-142000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 250 PM CDT FRI MAY 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, EAST CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTH CENTRAL AND SOUTHEAST KANSAS THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PING PONG BALL SIZE HAIL AND DAMAGING WINDS OF 60 TO 70 MPH. THE RISK FOR SEVERE WEATHER WILL RAPIDLY DIMINISH ACROSS SOUTHERN KANSAS AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE PERIODIC CHANCES FOR SHOWERS AND EMBEDDED THUNDERSTORMS BEGINNING SUNDAY AND LINGERING THROUGH MUCH OF NEXT WEEK. THE RISK FOR ORGANIZED SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE EARLY EVENING HOURS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, May 13, 4:29 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 429 PM CDT FRI MAY 13 2016 KSZ068-069-083-132200- SEDGWICK KS-HARVEY KS-BUTLER KS- 429 PM CDT FRI MAY 13 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 500 PM CDT * AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR VALLEY CENTER...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... NEWTON...PARK CITY...VALLEY CENTER...BEL AIRE...BENTON...WHITEWATER... KECHI AND POTWIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3782 9746 3801 9735 3795 9691 3773 9709 TIME...MOT...LOC 2127Z 289DEG 40KT 3790 9732 LAWSON
Special weather statement, May 13, 4:45 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 445 PM CDT FRI MAY 13 2016 KSZ053-132215- CHASE KS- 445 PM CDT FRI MAY 13 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN CHASE COUNTY IN EAST CENTRAL KANSAS... * UNTIL 515 PM CDT * AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF COTTONWOOD FALLS...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BAZAAR...ELMDALE AND MATFIELD GREEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3822 9674 3840 9665 3828 9636 3809 9636 TIME...MOT...LOC 2144Z 294DEG 26KT 3829 9662 LAWSON
Special weather statement, May 13, 4:55 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 455 PM CDT FRI MAY 13 2016 KSZ069-132230- BUTLER KS- 455 PM CDT FRI MAY 13 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 530 PM CDT * AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER BENTON...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... EL DORADO...ANDOVER...AUGUSTA...TOWANDA...BENTON...WHITEWATER...POTWIN... SANTA FE LAKE...EL DORADO AIRPORT AND EL DORADO LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3771 9715 3802 9715 3795 9672 3764 9687 TIME...MOT...LOC 2152Z 299DEG 31KT 3780 9706 LAWSON
Local storm report, May 13, 4:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT FRI MAY 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL SEDGWICK 37.92N 97.43W
05/13/2016 M1.00 INCH HARVEY KS PUBLIC
PUBLIC PICTURE REPORT TO KAKE VIA SOCIAL MEDIA OF PENNY
TO QUARTER SIZED HAIL. TIME IS ESTIMATED FROM RADAR.
0455 PM HAIL POTWIN 37.94N 97.02W
05/13/2016 E0.88 INCH BUTLER KS TRAINED SPOTTER
&&
VJPLocal storm report, May 13, 5:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
502 PM CDT FRI MAY 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL VALLEY CENTER 37.84N 97.37W
05/13/2016 M0.88 INCH SEDGWICK KS EMERGENCY MNGR
&&
VJPSpecial weather statement, May 13, 5:02 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 502 PM CDT FRI MAY 13 2016 KSZ069-083-132230- SEDGWICK KS-BUTLER KS- 502 PM CDT FRI MAY 13 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... WEST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 530 PM CDT * AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER KECHI...OR OVER PARK CITY... MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WICHITA...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...ROSE HILL... MAIZE...COLWICH...BENTON...DOWNTOWN WICHITA...KECHI...EASTBOROUGH... NORTHEAST WICHITA...EAST WICHITA...MCCONNELL AIR FORCE BASE...JABARA AIRPORT...SANTA FE LAKE AND AUGUSTA MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3778 9753 3788 9731 3775 9701 3754 9711 TIME...MOT...LOC 2200Z 301DEG 29KT 3779 9729 LAWSON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:19 PM CDT | Special Weather Statement | ICT | Woodson | 41 min |
| May 13, 4:06 PM CDT | Special Weather Statement | ICT | Chase | 39 min |
| May 13, 4:16 PM CDT | Special Weather Statement | ICT | Harvey | 29 min |
| May 13, 4:29 PM CDT | Special Weather Statement | ICT | Harvey | 31 min |
| May 13, 4:45 PM CDT | Special Weather Statement | ICT | Chase | 30 min |
| May 13, 4:55 PM CDT | Special Weather Statement | ICT | Butler | 35 min |
| May 13, 5:02 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 13, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 36 min |
| May 13, 5:11 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| May 13, 5:13 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 46 min |
| May 13, 5:32 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 43 min |
| May 13, 5:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 38 min |
| May 13, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 48 min |
| May 13, 5:49 PM CDT | Special Weather Statement | ICT | Sumner | 26 min |
| May 13, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 64 min |
| May 13, 6:04 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 41 min |
| May 13, 6:08 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 37 min |
| May 13, 6:17 PM CDT | Special Weather Statement | ICT | Elk | 28 min |
| May 13, 6:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 39 min |
| May 13, 6:36 PM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.